Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Rosacea!


[...]

Recommended Posts

Has anyone had a rosacea breakout after tapering? My face is covered with big red bumps. I have never had this before. I saw my doctor yesterday and he diagnosed it as rosacea. I was given flagyl ointment and doxycycline to treat it. I used the ointment, but I’m anxious about taking the doxycycline. Any input would be so helpful!

 

I’m 6 months and 12 days since my last dose of Valium. I’m feeling pretty good most days, and able to do a brisk walk every morning. My face looks horrible and is very uncomfortable!

 

Wishing everyone well, Sandy :thumbsup:

Link to comment
Share on other sites

I’ve had the same thing. And like you, I’ve never experienced anything like it prior to tapering. I also have dermatitis on my face too. Constant rashes.  It’s exhausting, painful and itchy.
Link to comment
Share on other sites

[00...]

I had rosasea before benzos and it was worst after tapering. It was more of a burn sensation added to the rosasea condition. I went to a holistic doctor that did muscle testing and twiked my diet and I feel way much better now. Rosasea is mostly an alergy condition. You fix your gut and digestion and it would get way better. I wouldn't take any chemicals to fix it.

Mice

Link to comment
Share on other sites

micedana - can you give us details on what you tweaked in your diet exactly?  And what are the common allergies that lead to rosacea?

And what type of doctor did you see - like what type of holistic doctor?  THanks!

Link to comment
Share on other sites

[00...]

Libr,

The diet is basically keto, not to an extreme but eliminating carbohydrates. As far as Dairy I eliminated cheese and only have yogurt to keep me regular. Sun light exposure is also an issue too although this days vitamin D is a must. And lastly anxiety and stress. This two are actually the ones that are more dificult to deal with and that's why doctors don't have a good explanation about.

Mice

Link to comment
Share on other sites

Hi.  This has been a problem for me too in tapering and withdrawal.  It wasn't a big deal before.  I have reversed it by adhering to advice from a bestselling geneticist...

I started doing the intermittent fasting.  Its eating your last meal in the late afternoon and then allowing your body to clean house for 16 hours before eating. 

My skin has cleared up almost totally.  It started clearing up within a few days.  So I too believe it is a gut issue.    To endure withdrawal, I had been eating constantly to try and feel better, and to sleep.  My skin clearing up was a happy surprise (as well and the extra weight loss).

Link to comment
Share on other sites

×
×
  • Create New...